# SDR CALA2025072907054

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 105,763 hours, 20,025 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 200
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

MAIN GEAR STEERING EICAS STATUS EITHER MAIN GEAR AFT AXLE IS MANUALLY DISABLED, IS NOT RESPONDIN G TO COMMANDS, OR LOSS OF ARINC 629 BUS INPUT FROM MAIN GEAR STEERING CONTROL UNIT. C/W MEL VERIFIED BOTH LEFT AND RIGHT PCA UNIT LOCKED IN CENTER POSITION , DEACTIVATED MAIN GEAR STEERING SYSTEM AND PULLED AND COLLARD BREAKER N27 APPROVED FOR MEL 3253A C/W MEL *DM* REF. MX FAULT MSG 32-63010 FIM 32-53 TASK 805 FOR FAULT ISOLATION ADDING MLG PCA TO M&L IN CASE NEEDED. REF FIM 32-53 TASK 805, SUSPECT MGSCU INTERNAL FAULT DUE TO PROPER MOVEMENT AND INDICATION OF THE L MGS PCA . PERFORMED STEP A THROUGH E OF THE FIM, MESSAGE NOT ACTIVE, OPS CHECK GOOD. PLACARD REMOVED, OK FOR SERVICE.
